# SDR DALA2024092309320

- Difficulty date: September 21, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 58,814 hours, 25,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5651 #2 L/H DOOR SILL INNER CHORD AT STA.780 HAS AN AREA WITH LIGHT CORROSION. CORRECTIVE ACTION: REMOVED CORROSION, EVALUATED, AND FOUND TO BE OUT OF LIMITS IAW SRM. REMOVED, FABRICATED REPAIR AND INSTALLED NEW LH CREASE BEAM INBOARD CHORD SECTION BETWEEN STA 755 TO STA 788, REPAIR CHANNEL AND STRAP AT STA 788 IAW B757 SRM. (0568249)
